# SDR BJNA020405

- Difficulty date: April 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448106
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR RED LIGHT REMAINS ON AFTER GEAR IS RAISED AND WHEN GEAR HANDLE IS IN OFF POSITION, LEFT MAIN GEAR FALLS TO THE DOWN POSITION.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR UPLOCK ACTUATOR, PER BMM 32-32-41.  PERFORMED MAIN LANDING GEAR EXTENSION AND RETRACTION TEST PER BMM 32-32-0.  PERFORMED MANUAL EXTENSION TEST PER BMM 32-34-0.  (M)
